MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO SAFETY PROTECTIV PLUS CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM L

SMITHS MEDICAL ASD, INC. JELCO SAFETY PROTECTIV PLUS CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM L
Model Number 306701
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: h1o: device evaluation: h6: event problem and evaluation codes: updated.H3: device evaluated by manufacturer: updated.H10: no product or photographic evidence were provided to aid in this investigation.As a result, a complaint investigation / product evaluation and problem confirmation cannot be performed.The complaint report offered insufficient details to determine whether this product functioned as intended or was used in a manner consistent with its instructions for use (ifu) or failed to meet product specifications.Lacking any additional evidence, this complaint has been closed as unconfirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.As a correction, this complaint is being communicated to appropriate personnel.No further correction or corrective actions will be conducted by the manufacturing facility at this time.Complaint information will continue to be monitored.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol b10010579, as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that a box of device units (200 each) was received with missing product label.No patient injury was reported.

Brand Name
JELCO SAFETY PROTECTIV PLUS CATHETERS
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM L
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
201 west queen st.
southington CT 06489
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17243857
Report Number3012307300-2023-07016
Device Sequence Number20032617
Product Code FOZ
UDI-Device Identifier10351688071217
UDI-Public10351688071217
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K990236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/24/2025
Device Model Number306701
Device Catalogue Number306701
Device Lot Number4248923
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Initial Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown